EXOGENOUS OCHRONOSIS is a perplexing skin condition in which the color of the skin changes from blue to black. The paradox is that the intention is to lighten the skin, but then the blue-black patches appear. This is a popular side effect of using skin bleaching creams for a long time.
This is a common issue in people who use such creams on vast areas of their bodies or on their faces.This complication is irreversible. So, when you bleach your face, be prepared for these changes to occur. It’s a question of when rather than if. You have been told.
“Please educate them, Dr. It’s so sad to see people looking like this and trying to cover it up with foundation. Knuckles and feet now look like sugar cane but still, they continue to bleach. It has even changed its name to be known as brightening or whitening.
They will not believe you Doc, as they use organic products 😄. They think this can only happen to Ambi people of yesteryears.
Dr. Mujajati Aaron What happens to those that use lightening products for a week and normal lotion for a week? They call that skin building.”said a Facebook followers